Cookies?
Library Header Image
LSE Research Online LSE Library Services

A note on tests for threshold-type nonlinearity in open loop systems

Sorour, A E and Tong, Howell (1993) A note on tests for threshold-type nonlinearity in open loop systems. Journal of Applied Statistics, 42 (1). pp. 95-104. ISSN 0266-4763

Full text not available from this repository.
Item Type: Article
Official URL: http://www.tandf.co.uk/journals/titles/02664763.as...
Additional Information: © 1993 Routledge
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 07 Jul 2008 14:53
Last Modified: 01 Oct 2010 08:57
URI: http://eprints.lse.ac.uk/id/eprint/6413

Actions (login required)

View Item View Item